Hair & Birthcontrol


Recently I changed my birth control that I’ve been on for at least 3 months. I know with medicine comes side effects and one of the effects I’ve been experiencing is hair lost. I started to notice that my hair was breaking off and it’s at the point where the edge of my hair is thinning. I’m definitely going to discontinue this birth control.

I’ve basically been wearing my hair in a bun because the amount of hair loss.

Have you experienced hair loss with birth control?

Advertisements

3 thoughts on “Hair & Birthcontrol

  1. the chemical react differently a lot of women I talked to said the type of birth control I on caused them to lose hair. I’m not happy about it.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s